HIV & Hearing Loss
May 31, 2008
How can HIV affect hearing loss and for how long is the damage, is the HIV medication a factor in hearing loss.
Response from Dr. Moyle
The general answer is no, HIV and widely used medications do not affect hearing. Occasionally infections like shingles can trigger hearing loss, and very rarely tumours but most commonly its just aging nd too much using MP3 players. Your doctor can refer to an audiologist to test your hering if needs be regards Dr Moyle
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet Worried It Could Be Ars
- Blowjob From A Prostitute Worried I Have HIV
- Burning Penis After Touching Sperm Worried I Have HIV
- Burning Red Spots After Vaginal Sex Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
- Tingling Lips After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.